# SDR ASAA2018013023336

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 41,214 hours, 12,339 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC11698
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 41,214 hours, 12,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING IDLE LEAK CK FOUND NR 1 ENG FUEL FLOW TRANSMITTER LEAKING AT THE SPLIT LINE. GROUNDED - YES. REPLACED NR 1 ENG FUEL FLOW TRANSMITTER REF AMM 73-31-01. NO LEAKS NOTED.
